# SDR CA150225001

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 9733033116
- Condition: Failed
- Location: Mlg
- Part time: 657 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING GEAR FUNCTION TEST, GEAR HANDLE SOLONOID STAYED LATCHED WHEN AIRCRAFT WAS ON JACKS NOT ALLOWING GEAR TO RETRACT. AFTER TROUBLESHOOTING IT WAS FOUND THAT BOTH LEFT AND RIGHT PROXIMITY SENSORS HAD FAILED IN THE GEAR DOWN WOW POSITION.
